Previous |  Up |  Next


Title: Two problems concerning inverse analytic functions (English)
Author: Černý, Ilja
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 107
Issue: 2
Year: 1982
Pages: 180-186
Category: math
MSC: 30A99
idZBL: Zbl 0495.30001
idMR: MR659749
DOI: 10.21136/CPM.1982.118105
Date available: 2009-09-23T09:14:42Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMat_107-1982-2_10.pdf 536.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo